Pathologies III

DSpace/Manakin Repository

Pathologies III

Citable link to this page

 

 
Title: Pathologies III
Author: Mumford, David Bryant
Citation: Mumford, David B. 1967. Pathologies III. American Journal of Mathematics 89(1): 94-104.
Full Text & Related Files:
Published Version: doi:10.2307/2373099
Other Sources: http://www.dam.brown.edu/people/mumford/Papers/DigitizedAlgGeomPapers--ForNon-CommercialUse/67d--Path3.pdf
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#LAA
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:3597248
Downloads of this work:

Show full Dublin Core record

This item appears in the following Collection(s)

 
 

Search DASH


Advanced Search
 
 

Submitters